# SDR DALA2023071005589

- Difficulty date: July 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N528DE
- Make and model: Airbus A320*
- Aircraft serial: 11248
- Aircraft time: 1,335 hours, 317 cycles
- System (JASC): 3500 · Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5028 - ATB - DUE TO CAPTAIN SIDE O2 PRESSURE DROPPING.   INSPECTED AND FOUND BOTH CAPTAIN AND FIRST OBSERVER IN EMERGENCY, AND A LEAK IN THE FORWARD CREW O2 BOTTLE REGULATOR SUPPLY B-NUT, SAME WAS TIGHTENED AND CREW O2 SERVICED, NO LEAKS NOTED.  (LP 4871872)
